# SDR CALA2010100600469

- Difficulty date: October 6, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 35,170 hours, 18,398 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 65C36075U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - REMOVE L-1 LOWER HINGE FITTING TO FACILITATE OTHER MAINTENANCE.  REMOVED AND REPLACE LWR HINGE FITTING REF SRM 51-40-02.
